# SDR E07A201209280001

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N605AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000025
- Aircraft time: 1,825 hours, 1,423 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 5001540405
- Condition: Bent
- Location: Fairing
- Part time: 1,825 hours, 1,423 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, CREW NOTICED ON POSTFLIGHT INSPECTION THE LT LOWER WING SKIN/WHEEL WELL FAIRING WAS PEELED BACK.
